# SDR R7MA707732458

- Difficulty date: September 20, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: Swashplate
- Part time: 716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLOWS WAS TORN AROUND CLAMP AND FOLD AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
